Alert archive / Ohio / Special Weather Statements in 2016

Special Weather Statement, NWS Northern Indiana

April 26, 2016Fulton County, Ohio

NWS Northern Indiana issued this special weather statement at Apr 26, 2016, 1:48 AM EDT for Fulton County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 1:48 AM EDT (05:48 UTC)
Expired
Apr 26, 2016, 2:15 AM EDT
In force
27 min
Issued by
NWS Northern Indiana

County Fulton County, OH

The radar

The Northern Indiana radar (KIWX), 125 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 5.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

039 
WWUS83 KIWX 260548
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
148 AM EDT TUE APR 26 2016
 
OHZ001-002-005-260615-
HENRY-FULTON-WILLIAMS-
148 AM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HENRY...FULTON AND
SOUTHEASTERN WILLIAMS COUNTIES...

AT 147 AM EDT...A STRONG THUNDERSTORM WAS NEAR ARCHBOLD...MOVING EAST
AT 55 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WAUSEON...ARCHBOLD...SWANTON...DELTA...STRYKER...
FAYETTE...LIBERTY CENTER...MCCLURE...TEXAS...COLTON...OAKSHADE...
GERALD...BRAILEY...WINAMEG...ELMIRA...PETTISVILLE...RIDGEVILLE
CORNERS...ZONE AND TEDROW.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 22 AND 48.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4141 8423 4143 8423 4143 8435 4144 8446
      4167 8436 4168 8388 4137 8389
TIME...MOT...LOC 0547Z 274DEG 49KT 4154 8423 
$$

SLL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Apr 25, 7:49 PM EDT, 5 hours 59 minutes earlier.

Area forecast discussion, Apr 25, 7:49 PM EDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT MON APR 25 2016

.SYNOPSIS...
ISSUED AT 319 PM EDT MON APR 25 2016

INCREASING SOUTHWESTERLY WINDS WILL HELP DRAW IN WARMER AND
INCREASINGLY HUMID AIR TO HELP SET THE STAGE FOR SHOWERS AND
THUNDERSTORMS...MAINLY DURING THE EVENING HOURS. SOME OF THE STORMS
MAY BE STRONG TO POSSIBLY SEVERE. LOWS TONIGHT WILL RANGE FORM THE
LOWER 50S NEAR LAKE MICHIGAN TO THE MIDDLE AND UPPER 50S
ELSEWHERE. TEMPERATURES WILL RISE LITTLE ALONG THE LAKESHORE AREAS
ON TUESDAY BUT SHOULD REACH WELL INTO THE 60S TO LOWER 70S FOR THE
REMAINDER OF THE AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 319 PM EDT MON APR 25 2016

FOCUS OF SHORT TERM WILL BE ON CONVECTIVE POTENTIAL INTO THE
OVERNIGHT HOURS.

PARTLY TO MOSTLY SUNNY SKIES AND INCREASING SOUTHERLY WINDS HAVE
ALLOWED TEMPERATURES TO CLIMB WELL INTO THE 70S AND PUSH 80 IN SOME
LOCATIONS. DEWPOINTS ARE STEADILY INCREASING AS WELL...NOW INTO THE
MIDDLE 50S WITH 58 TO 62 DEGREE DEWPOINTS OFF TO THE WEST. LOW
PRESSURE WAS CENTERED OVER SE MINNESOTA WITH A WARM FRONT INTO
SOUTHERN LOWER MICHIGAN AND COLD FRONT BACK IN EASTERN IOWA.
CONVECTIVE INITIATION EXPECTED TO COMMENCE IN THE NEXT COUPLE OF
HOURS ACROSS NORTHERN ILLINOIS/SOUTHERN WISCONSIN AND MOVE EAST AND
SOUTH INTO THIS EVENING. EXACTLY HOW THE CONVECTION EVOLVES FROM
THERE REMAINS A CHALLENGE AS HI RES MODELS SHOW DIFFERENCES IN TIMING
AND INTENSITY. LAST SEVERAL RUNS OF HRRR HAVE BEEN MOST AGGRESSIVE AND
FASTEST WITH INITIAL CELLS CONGEALING INTO LINE OF STORMS...POSSIBLY
SEVERE WHICH ARRIVES AROUND OR SHORTLY AFTER 00Z AND PROGRESSES
THROUGH THE AREA. RAP/NMM MORE FOCUS ON THE WARM FRONT AND KEEP
ACTIVITY MORE SCATTERED AND FURTHER NORTH. NAM/NAM 4KM SHOW SOME
SIMILARITY TO HRRR BUT SLOWER AND LESS ROBUST. GRIDS WERE UPDATED TO
LIMIT PRECIP POTENTIAL UNTIL AFTER 21Z WITH LITTLE IN THE WAY OF
FORCING MECHANISMS AROUND TO HELP USE THE LIMITED INSTABILITY. SHEAR
PROFILES DO INCREASE THIS EVENING...BUT INSTABILITY WILL BE ON THE
DECREASE. MID LEVEL JET WILL BE IMPINGING ON THE CONVECTION WITH
SOME HINTS OF A SMALL EML THROUGH EARLY EVENING BEFORE BEING LOST.

HAVE REMOVED THE SMALL AREA OF CATEGORICAL POPS AND WENT WITH SOME
ATTEMPT TO TIME OUT ANY CONVECTION WITH HIGH CHC TO LIKELY POPS.
PRECIP MAY LINGER LONGEST IN THE SE BUT WILL LIKELY BE WEAKENING BY
THIS POINT. TRIED TO LIMIT SOUTHERN EXTENT OF THE CONVECTION WITH
LOCATIONS SOUTH OF US-24 POSSIBLY NOT SEEING MUCH.

FRONTAL BOUNDARY WILL LINGER TO THE SOUTH OF THE AREA WITH POTENTIAL
FOR A FEW SHOWERS AND STORMS IN FAR S/SE AREAS INTO TUESDAY
AFTERNOON. SHOULDN'T BE ANYTHING TO WORRY ABOUT WITH GREATER SEVERE
THREAT SOUTH AND ESPECIALLY WELL SOUTHWEST OF THE AREA. COOL DAY IN
STORE ALONG THE LAKE WITH HIGHS IN THE MIDDLE 50S VS MIDDLE 60S TO
MIDDLE 70S INLAND.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 319 PM EDT MON APR 25 2016

TWO PRIMARY CHANCES OF RAIN DURING THIS LONG TERM PERIOD AS PAIR OF
DEEP WESTERN CONUS TROUGHS EJECT EASTWARD. THE FIRST IS CURRENTLY
CLOSING OFF OVER NEVADA. AS THIS PV ANOMALY MOVES INTO OUR REGION ON
WED...TIGHTENING BAROCLINIC ZONE/FGEN WILL SET UP OVER THE SOUTHERN
GREAT LAKES. GOOD CROSS-ISOBAR FLOW AND MOISTURE ADVECTION ON THE
300K SURFACE WITH MIXING RATIOS AROUND 8 G/KG. PW VALUES ALSO CLIMB
TO AROUND 1.2 INCHES BY LATE WEDNESDAY. THETA-E SURGE IN PRESENCE OF
GOOD ISENTROPIC ASCENT AND INCREASING CVA WILL LIKELY LEAD TO NUM
SHOWERS LATE WED INTO THURS. ADDED A BIT MORE TEMPORAL DETAIL TO POP
FORECAST...SLOWING DOWN ARRIVAL AND INCREASING TO CATEGORICAL WED
NIGHT BASED ON GOOD AGREEMENT IN 12Z MODEL SUITE. DID KEEP IN A
SLIGHT CHANCE OF THUNDER BUT PLACEMENT OF FRONTAL BOUNDARY WILL KEEP
SURFACE-BASED INSTABILITY LOCKED TO OUR SOUTH AND ELEVATED
INSTABILITY LOOKS PRETTY MEAGER BASED ON FORECAST SOUNDINGS.
MIDLEVEL VORT LOBE WILL EXIT EARLY FRIDAY MORNING WITH DRY
CONDITIONS FRI INTO EARLY SAT.

ROUND TWO (POTENTIALLY) ARRIVES IN SIMILAR FASHION LATE SAT INTO
SUNDAY...AND POSSIBLY MONDAY. MODEL AGREEMENT REMAINS POOR THOUGH
WITH LATEST GFS KEEPING SURFACE LOW AND ALL PRECIP WELL SOUTH OF OUR
AREA. CONTINUED WITH CONSENSUS CHANCE POPS FOR NOW GIVEN IT IS AT
THE VERY END OF THIS FORECAST PERIOD. TEMPS THROUGH THIS WEEK WILL
BE SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR...THOUGH NOT
PARTICULARLY COLD AND FROST POTENTIAL APPEARS LOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 747 PM EDT MON APR 25 2016

CONDL TS THREAT STILL EXISTS THIS EVENING AS IMPULSE OVR
NRN WI CONTS EWD. HWVR SO FAR SCT ACTIVITY HAS BEEN CONFINED TO
NEWD ARC OF RTN LL THETA-E RIDGE. THIS IS XPCD TO FOLD EWD THROUGH
MID EVENING COMMENSURATE W/CONTD VEERING OF LL FLW AND SHLD SPRT
CONTD UPSTREAM STORM DVLPMNT/INTENSIFICATION THROUGH MID EVENING
HWVR TIMING ADJUSTMENTS TWD RECENT RAP GUIDANCE WERE FOLLOWED.
REGARDLESS PRIMARILY VFR CONDS XPCD THROUGH THE PD. SOMEWHAT BTR
SATURATION/POOLED LL MSTR XPCD INVOF KFWA TWD MORNING AS FNTL
BNDRY STALLS THROUGH CNTRL IN W/A PD OF MVFR CIG RESTRICTION
PLAUSIBLE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...AGD
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 25, 1:21 PM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 PM EDT MON APR 25 2016

INZ003>009-012>017-MIZ077>081-OHZ001-002-261730-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER...
EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA
121 PM EDT MON APR 25 2016 /1221 PM CDT MON APR 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STORMS MAY BE
SEVERE. DAMAGING WIND AND HAIL ARE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH
THURSDAY AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ018-020-022>027-032>034-OHZ004-005-015-016-024-025-261730-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...FORT WAYNE...NEW HAVEN...MONTICELLO...
MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...
MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...
CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
121 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STRONG STORMS
ARE POSSIBLE AND AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED
OUT. DAMAGING WIND AND HAIL WOULD BE THE PRIMARY HAZARDS.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON...WEDNESDAY
THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BUT IS NOT LIKELY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261730-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
121 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP TUESDAY AND
TUESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Apr 26, 1:02 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
102 AM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     NON-TSTM WND GST 3 WSW COLDWATER         41.93N 85.05W
04/26/2016  M47 MPH          BRANCH             MI   AWOS

            AWOS STATION COLDWATER /OEB/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Apr 26, 1:04 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
104 AM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     3 N OSSEO               41.93N 84.54W
04/26/2016  E55 MPH          HILLSDALE          MI   TRAINED SPOTTER

            ESTIMATED 55 MPH WIND GUST WITH STORM. TWO
            HEALTHY LARGE TREE LIMBS SNAPPED OFF.

&&

MCD
Special weather statement, Apr 26, 1:08 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
108 AM EDT TUE APR 26 2016

INZ007-MIZ080-081-OHZ001-002-260615-
STEUBEN-HILLSDALE-BRANCH-FULTON-WILLIAMS-
108 AM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEUBEN...
SOUTHEASTERN BRANCH...SOUTHERN HILLSDALE...WEST CENTRAL FULTON AND
NORTHERN WILLIAMS COUNTIES...

AT 108 AM EDT...A STRONG THUNDERSTORM WAS NEAR FREMONT...OR 9 MILES
NORTHEAST OF ANGOLA...MOVING EAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTPELIER...FREMONT...WEST UNITY...PIONEER...HOLIDAY CITY...
COLUMBIA...WEST JEFFERSON...RAY...RANSOM...WALDRON...CAMDEN...
MONTGOMERY...CLEAR LAKE...YORK...NETTLE LAKE...KUNKLE...ALVORDTON...
CROOKED LAKE...BETZER AND FRONTIER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 352 AND 357.
 INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 2.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 142 AND 156.
 INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 23.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4168 8504 4179 8504 4180 8436 4152 8436
TIME...MOT...LOC 0508Z 267DEG 49KT 4174 8487

SLL
Special weather statement, Apr 26, 1:16 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
116 AM EDT TUE APR 26 2016

OHZ002-260545-
FULTON-
116 AM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FULTON COUNTY...

AT 115 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF MORENCI...
MOVING EAST AT 60 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
METAMORA...LYONS...OAKSHADE...SEWARD...DENSON AND ASSUMPTION.

&&

LAT...LON 4167 8423 4171 8424 4172 8388 4161 8388
TIME...MOT...LOC 0515Z 273DEG 61KT 4172 8407

SLL
Special weather statement, Apr 26, 1:33 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
133 AM EDT TUE APR 26 2016

INZ005>009-016-OHZ001-260630-
STEUBEN-NOBLE-KOSCIUSKO-LAGRANGE-DE KALB-ELKHART-WILLIAMS-
133 AM EDT TUE APR 26 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN DE KALB...STEUBEN...
NORTHERN NOBLE...SOUTHERN ELKHART...NORTHEASTERN
KOSCIUSKO...LAGRANGE AND WESTERN WILLIAMS COUNTIES...

AT 131 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS 9 MILES NORTHEAST
OF ROME CITY...OR 9 MILES EAST OF LAGRANGE...MOVING EAST AT 60 MPH.

STRONG WINDS TO 50 MPH AND PEA SIZE ARE POSSIBLE ALONG WITH BRIEF
TORRENTIAL RAINFALL.

LOCATIONS IMPACTED INCLUDE...
GOSHEN...KENDALLVILLE...ANGOLA...BRYAN...LIGONIER...MONTPELIER...
SYRACUSE...BUTLER...LAGRANGE...DUNLAP...MIDDLEBURY...ALBION...
WATERLOO...EDGERTON...WAKARUSA...HAMILTON...ROME CITY...TOPEKA...
MILLERSBURG AND EDON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 333 AND 354.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 148 AND 156.
 INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 11.

&&

LAT...LON 4144 8447 4138 8573 4156 8606 4162 8606
      4171 8503 4170 8463
TIME...MOT...LOC 0531Z 274DEG 69KT 4159 8524

SLL
Special weather statement, Apr 26, 1:48 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
148 AM EDT TUE APR 26 2016

OHZ001-002-005-260615-
HENRY-FULTON-WILLIAMS-
148 AM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HENRY...FULTON AND
SOUTHEASTERN WILLIAMS COUNTIES...

AT 147 AM EDT...A STRONG THUNDERSTORM WAS NEAR ARCHBOLD...MOVING EAST
AT 55 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WAUSEON...ARCHBOLD...SWANTON...DELTA...STRYKER...
FAYETTE...LIBERTY CENTER...MCCLURE...TEXAS...COLTON...OAKSHADE...
GERALD...BRAILEY...WINAMEG...ELMIRA...PETTISVILLE...RIDGEVILLE
CORNERS...ZONE AND TEDROW.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 22 AND 48.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4141 8423 4143 8423 4143 8435 4144 8446
      4167 8436 4168 8388 4137 8389
TIME...MOT...LOC 0547Z 274DEG 49KT 4154 8423

SLL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 11:49 PM EDTSpecial Marine WarningIWX86 min
Apr 26, 12:44 AM EDTSpecial Weather StatementIWXElkhart, Saint Joseph61 min
Apr 26, 1:33 AM EDTSpecial Weather StatementIWXElkhart, LaGrange, Noble, Steuben57 min
Apr 25, 9:11 PM EDTSevere Thunderstorm WarningIWXBerrien34 min
Apr 25, 9:54 PM EDTSpecial Weather StatementIWXCass36 min
Apr 25, 10:08 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph37 min
Apr 25, 10:28 PM EDTSevere Thunderstorm WarningIWXSaint Joseph47 min
Apr 25, 11:10 PM EDTSpecial Weather StatementIWXBranch35 min
Apr 25, 11:40 PM EDTSpecial Weather StatementIWXHillsdale50 min
Apr 26, 12:15 AM EDTSpecial Weather StatementIWXHillsdale30 min
Apr 26, 12:34 AM EDTSpecial Weather StatementIWXBranch, Hillsdale56 min
Apr 26, 1:08 AM EDTSpecial Weather StatementIWXWilliams67 min
Apr 26, 1:16 AM EDTSpecial Weather StatementIWXFulton29 min

Nearby

Special Weather Statements in Ohio, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.